The Frequency Of Bowel Movements And Bowel Movements More Than 5 Times A Day?
Greetings, r nI want to ask, my mother can go BAK and defecate up to 10 times or more, my mother’s age is 48 years. every day he also has to take drugs such as voltadex 50, dexa 0.75, and vit.daneuron because of gout pain. Are tubs and chapters with such a rapid frequency related to the medicine he is taking, or is it a symptom of another disease? R n r nBefore I say thank you.
Hello, Suci Wulan, thank you for asking HealthReplies.com.
Frequent bowel movements and bowel movements can be caused by several possibilities:
1. Hormonal disorders, such as hyperthyroidism
2. CHAPTER 10 times more and have a consistency more watery than usual can be caused by acute gastroenteritis (inflammation of the stomach and intestines due to viruses, bacteria, or fungi), absorption disorders
3. BAK that is more frequent than usual can be caused by urinary tract infections, diabetes mellitus, pelvic / pelvic muscle weakness (usually due to aging).
The medicines your mother takes have an anti-inflammatory function. It is better if these medicines are taken after meals to avoid side effects such as heartburn, frequent urination (for dexamethasone), nausea, bloating. However, to determine the exact cause, a direct examination by a doctor will be required and an in-depth interview will be conducted regarding the symptoms being experienced. Further tests may be needed, for example, thyroid hormone tests, blood sugar level checks, urine analysis, complete blood count, etc.
Report to the doctor if the complaint is accompanied by tremors, shortness of breath, frequent sweating, weight loss with increased appetite, heat insistence, persistent diarrhea, vision problems, abdominal pain, or fever.
To prevent worsening, you should immediately consult a doctor, especially if the increased frequency of bowel movements and bladder makes you weak. Inadequate fluid, nutritional needs, if necessary, consume ORS every time you have a liquid stool to replace lost fluids.
That's all, hopefully it's useful.
Greetings, dr. Sarah Rizqia.